# SDR IPXA2024092466866

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 25,418 hours, 15,773 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fan Cowl
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OTBD FAN COWL HAS LARGE AREA OF DENTS AND GOUGES APROX 24Â€? X 20Â€?. REMOVED AND REPLACED LEFT ENGINE OUTBD FAN COWL.  REF MM 71-13-02-401
